This question was answered on Tue 05, Aug 2008 09:30pm by Dr Paul S, MD

tightness in arms and hands the feeling feels as if a rubber band is around my arm and my veins are poped out.

    
Asked by Unregistered (Female; 35; USA; high blood preasure ; Relevant drugs:hctz tab 25mg ) on Tue 05, Aug 2008 02:22pm

i have tightness in my arms and hands some redness in my hands. it feels as if they are going to bust. it feels like when your hooked up to the blood preasure machine at the doctors office or at the store when your vitals are taken. or the rubber band around your arm when your blood is going to be taken and your veins pop out. thats the feeling i'm getting. What could that be? i'am also taking a diet pill called NV haven't had a problem with it so far I've been taking them on and off for a month now.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Paul S, MD  on Tue 05, Aug 2008 09:30pm:

Hi. Given your history and present symptoms, I believe that the most important entity to consider now and eventually rule out is the possibility of a venous thrombosis. This can be an unusual side effect of your hypertension medication, or can be due to idiopathic causes. This is characterized by obstruction of the veins impeding venous return from the involved extremity. This would be manifested as tension, erythema and pain of the involved arm or leg. I suggest you have this seen by your doctor and possibly run some tests such as venous doppler studies to facilitate evaluation of the venous drainage. Regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Search for answers     neurona     scratchythroat     donating blood     STEMETIL     dental health     blurred vision     tummy reduction     Bhola goli     drape     are     Whitewater     subchorionichemorragh     numb arms     mch     fibroadenoma 40years old     cyclobenzapr     Highneckpain     likoriya medisen     Search for answers     How to grow boobs without surgery     Search for answers     ingrown hair     Search for answers     Eating disorder     Search for answers     chronic     Search for answers     vancomycin     ihadaear     burningtongue     granules on soft palate     COMPOSOTION     vagina bleeding     swollenandtenderperineum     bug     periodweekearly     Search for answers     bibleversesonhowwesaddengod     Recurring bruises     pet     IknowIamnotpregnantbutsometimesItfeelslike     function     adderall ir     methimazole     lainnia     period     syringe     General Health     is HIV and Trichomonas Vaginalis similar     hard     BellyButt     virchow node     lipotropic     mujhaswapandoshhai3year     teen     aremtpsafe     ischemia     minocycline     trazodone     why sperms not coming out     vascular malformations     numbing     spider     Search for answers     feet     strep throat     demi     doctor     blackouts     howtouseciplamtpkit     mecgla     itchy dry skin     Search for answers     when     free answer requested     virgin pap     Clarithromycin     Alprazolam154ngml     CultureUrine     Isi     swell penis     HowdoIknowifIhaveakidneyinfection     screw broke in rod     hindi     vasovagal attack     radiation     Wake     balls     cannot lose weight     pinkswollenlumponleg     wilsons     Periactin     belly button drainageSearch for answers     Isw     Avastin     endocrine problem     friction20blister     itchy scalp     birth controls     concerta     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats